# SDR C2XA02SH128

- Difficulty date: November 17, 2002
- Submitted: November 17, 2002
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 3,749 hours, 2,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Firewall
- Part number: 14547494003
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK APU FIREWALL WAS FOUND TO HAVE A CRACK AT TOP 2 RIVETS OF R/H VERTICAL REINFORCEMENT.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5330-01202.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
